Authors: Marinković, Slađana
Rajković, Predrag
Stanković, Miomir 
Title: The inequalities for some types of q-integrals
Journal: Computers and Mathematics with Applications
Volume: 56
Issue: 10
First page: 2490
Last page: 2498
Issue Date: 1-Nov-2008
Rank: M22
ISSN: 0898-1221
DOI: 10.1016/j.camwa.2008.05.035
Abstract: 
Using the restriction of the q-integral over [a, b] to a finite sum and q-integral of Riemann-type, we establish new integral inequalities of q-Chebyshev type, q-Grüss type, q-Hermite-Hadamard type and Cauchy-Buniakowsky type. Some inequalities which include the boundaries of functions are also indicated.
Keywords: Chebyshev inequality | Grüss type inequality | Hermite-Hadamard inequality | Integral inequalities | q-Integral

Show full item record

SCOPUSTM   
Citations

48
checked on Jun 11, 2024

Page view(s)

36
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.